# SDR IXXA20141231038

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 78,756 hours, 39,773 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 716429
- Condition: Making Metal
- Location: Right
- Part time: 72,562 hours, 35,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT AT FL300, RT ENG OIL PRESS DROPPED INTO RED FOLLOWED BY EICAS MSG.  PRECAUTIONARY SHUTDOWN OF NR 2 ENG.  ACFT RETURNED, GNDED NO OPS.  CHIP DETECTORS PULLED.  MASTER CHIP DETECTOR & MAIN GEARBOX CHIP DETECTOR WERE CONTAMINATED WITH CHIPS.  DETECTORS WERE CLEANED & SECOND ENG RUN ATTEMPT MADE WITH SAME RESULTS.  POST ENG RUN INSPECTION REVEALED OIL PUDDLE WITH CHIPS IN THE TAILPIPE.  WORK IN PROGRESS FOR THE REMOVAL OF NR 2 ENG SN-716429 & THE INSTALL OF SN-726727.
